Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

Pills for Depression/Anxiety keeping me awake..

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I've been awake for about 48 hours.(2days) ever since I got my new medication I CANNOT sleep :shocking:

Im not even tired, and I know this is very unhealthy
Does anyone know of such a problem like this?

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    What are you on?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Most anti-depressants cause a short bout of insomnia, i was the same for about a week when i first started on mine (citilopram) its just your body getting used to the pills but it should ease after a short while and you will feel more relaxed and should be able to sleep.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    OCD_John wrote: »
    I've been awake for about 48 hours.(2days) ever since I got my new medication I CANNOT sleep :shocking:

    Im not even tired, and I know this is very unhealthy
    Does anyone know of such a problem like this?
    I`m on a few tablets myself,Efexor forthe depression and xanex for anxiety also Dalmane sleeping tablets,It does get easier,all i can say is stick with it and if it doesn`t demand a few sleeping tablets,if that doesn`t work then go back and ask ur doc to change them!! I`m her if u wanna chat more!
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    i'm on fluoxetine and i'm still suffering with the insomnia but i had insomnia for a few weeks before i went on the pills
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Hi OCD John

    There might be some reasons for your difficulty in falling asleep, here is a article u can learn about sleeping disorders , this one has some more details of one condition of sleeping disorders, and this article 'sleeping easy' tells you how to shape up your shut-eye.

    Don't worry too much about it for now, it might just be temporary, try to make yourself relax and comfortable. If it's not getting any better I'd suggest to go to see your doctor to check if it is caused by side effects of your new medication.

    Hope you?ll get better soon! =)
Sign In or Register to comment.